MathSciNet Relay Station
MathSciNet bibliographic data
MR393583 32G15 (30A52)
Hubbard, John H.; Masur, Howard On the existence and uniqueness of Strebel differentials. Bull. Amer. Math. Soc. 82 (1976), no. 1, 77–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement